# SDR 96ZZZM1082

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 4667761
- Condition: Failed
- Location: Left
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT ACM OVERHEATED AND FILLED THE CABIN WITH SMOKE, EVACUATED THE AIRCRAFT AT THE GATE.  REMOVED AND REPLACED LEFT ACM, IAW MM 21-50-2, OPS CHECK GOOD.  (M)
